A 24-year-old female asked:
Disclaimer

on birth control for 4 months can you still have cramps and back pain on the pill?

2 doctor answers
Dr. Lori Semel
35 years experience Pediatrics
Yes: These are not necessarily signs of ovulation, as the pill prevents that. They may just be side effects of the hormones of the pill itself.
Answered on Aug 28, 2014
1
1 thank
Dr. Thomas Mcgowan
Specializes in Family Medicine
Yes: You can, if you were put on the pill for bad cramps and to regulate your period, it should help, but there are no guarantees of complete remission of pain and cramps. Talk to your doctor as to what else you can do, many people will take anti inflammatories such as naproxen.
Answered on Aug 28, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 31-year-old female asked:
Dr. Vahe Yetimyan
51 years experience General Practice
Yes.: See your doctor for follow up.
2
2 thanks
A 21-year-old member asked:
Dr. Frank Kuitems
39 years experience Internal Medicine
Yes: Hormones or birth control pills can cause irregular periods and spotting.anytime Periods are irregular I recommend you check pregnancy test to make su ... Read More
A 18-year-old female asked:
Dr. John Berryman
54 years experience Obstetrics and Gynecology
Mid-cycle cramps: "Midcycle cramps" on oral bcp's may simply be related to taking an active pill "late" or missing one. With today's very low dose oral bcp's, it is im ... Read More
A 17-year-old female asked:
Dr. James Burns
37 years experience Emergency Medicine
Is there: a question buried in there somewhere? Please re-phrase and re-post.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month